Coup de chaleu

Coup de chaleu

octobre 14, 2019 0 Par admin

Translating…

This article has no abstract; the first 100 words appear below.

To the Editor: The review article by Epstein and Yanovich (June 20 issue)1 discusses the causes of heatstroke. A medication that has an often-unsuspected yet well-documented association with hyperthermia and, in rare cases, heatstroke is the anticonvulsant topiramate. This is of particular importance because topiramate is a well-known medication that is widely used for epilepsy and migraine prevention. Topiramate-associated hyperthermia is postulated to result from the development of oligohydrosis.2 The oligohydrosis that may ensue after the initiation of topiramate is possibly related to inhibition of the carbonic anhydrase enzyme within the sweat glands, which may result in impaired sweat composition . . .


Huile de CBD peut aider avec l’épilepsie. Visite HuileCBD.be


 
/>Lire la suite